Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 686404, 5 pages
http://dx.doi.org/10.1155/2013/686404
Research Article

A New Refinement of Generalized Hölder’s Inequality and Its Application

College of Science and Technology, North China Electric Power University, Baoding, Hebei 071051, China

Received 24 May 2013; Accepted 2 September 2013

Academic Editor: Huy Qui Bui

Copyright © 2013 Jingfeng Tian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present a new refinement of generalized Hölder’s inequality due to Vasić and Pečarić. Moreover, the obtained result is used to improve Beckenbach-type inequality due to Wang.